# SDR CAL960087

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 5910055519
- Condition: Broken
- Location: Lt Spoiler
- Part time: 17,871 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND THE LT WING INBOARD FLIGHT SPOILER PANEL NEARLY BROKEN IN HALF.  THE SPOILER PANEL WAS REMOVED AND REPLACED IAW MM 27-61-01.  (X)
